MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9735129
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The damaged part was sent back to the manufacturer for further analysis where it was found that the threads of the adjustment screw were worn down in the middle of the travel causing issues setting and releasing the clamp.This issue was documented in a medtronic navigation hardware tracking database.
 
Event or Problem Description
A site representative reported that the spinous process clamp was damaged.No patient was present during the time of the reported incident.

Brand Name
INST KIT SPINE CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6406022
Report Number1723170-2017-01170
Device Sequence Number10887774
Product Code HAW
UDI-Device Identifier00643169308879
UDI-Public00643169308879
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K001153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9735129
Device Lot Number130507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1